# SDR UPS04542614

- Difficulty date: June 26, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bypass Valve
- Condition: Failed
- Location: Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING FLAPS 1, FLAP POSITION INDICATOR STOPPED BETWEEN 0 AND 1, LEADING EDGE SLAT DISAGREE MSG APPEARED.  COMPLETED APPROPRIATE CHECKLIST AND LANDED FLAPS 20 W/O FURTHER PROBLEM.  REMOVED AND REPLACED L/E SLAT BY-PASS VALVE, OPS CHECKS GOOD PER MM 27-81-09-4.  LEAK CHECK GOOD FSEU-3 MSG, SLAT PDU XTR, FAULT.  REMOVED AND REPLACED PDU XTR (SLATS) CHECKS GOOD PER MM 27-81-08-2.
